# SDR SWAA2015092444245

- Difficulty date: August 10, 2015
- Submitted: September 24, 2015
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- Aircraft time: 62,235 hours, 49,685 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6549488
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR WEB CRACKED AT FASTENER HOLE RSS 222.  REPAIRED WEB IAW ER & EA.
